# SDR QXEA200501536

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,014 hours, 26,026 cycles
- Engine: Pwa PW123D
- Engine time: 18,217 hours, 26,456 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269H
- Part serial: 2471
- Condition: Malfunctioned
- Location: Hp Fuel
- Part time: 15,676 hours, 22,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 500 FT AGL ON CLIMBOUT, RUNWAY 4 NR 1 ENGINE FAILED WITH AN AUTOFEATHER AND POWER OPTIMUM ON NR 2 ENGINE.  COMPLETED ENGINE FAILURE CHECKLIST ON IAC, NH WAS NOT BELOW 60 PERCENT BUT NP WAS BELOW 300 CONTINUED WITH SHUTDOWN OF NR 1 ENGINE.  NO DEFECTS OR SPILLS OBSERVED ON POST FLIGHT WALKAROUND.  MAINTENANCE PERFORMED SPECIAL INSPECTION PER DHC8-200 MM 05-50-76-210-801 PARAGRAPH B, ON GROUND RUN FOUND NR 1 ENGINE CYCLING IN NH, TQ, NL AND NP.  REPLACED MFC AND FUEL PUMP PER MTC 97320-001, ALSO INSPECTED HP ON LP FUEL FILTERS FOR CONTAMINATION, INSPECTED NR 1 ENGINE P3 AND SWAPPED ALL FUEL TANKS.  FUEL CONTROL P/N 3117175-03, S/N C31228V, TSN 3601.2 AND CSN 5159.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
